|bleeding stomach ulcer!
Jul 28, 2010
I am currently on atripla, losec, Today was the second time i threw up blood. It was red liguid as well as red mucus! I am worried. I have a dry cough that causes me to gag often...I think that is hurting my stomach. I have a dull pain in my stomach as well. What should I do?? Do I need to see a doctor? My cd4 is 1000 and undetectable. Poz for 18 years. Please advise!
| Response from Dr. Henry
You need an upper GI evaluation for H pylori infection, ulcer and other possible conditions. Often an upper endoscopy is recommended if there is concern about a bleeding ulcer or severe gastritis, esophagitis. Atripla rarely causes that category of problems which are common in general population. Anti-acid drugs such as losec can help but a correct diagnosis is crucial to then prescribe best treatment. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Purple Spots After Licking Rectum Worried I Have HIV
- Sinus Infection After Sex With Hooker Condom Broke Worried I Have HIV
- Sore On Mouth After Rubbing Vagina Worried I Have HIV
- Sore On Tongue After Inverted Condom Worried I Have HIV
- Tingling In Feet After Rubbing Stripper Worried I Have HIV
- Tingling Lips After Licking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.